On the class-number of the ideals of a real quadratic field
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1960), pp. 173-177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_4_a18,
author = {I. Sh. Slavutskii},
title = {On the class-number of the ideals of a~real quadratic field},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {173--177},
year = {1960},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_4_a18/}
}
I. Sh. Slavutskii. On the class-number of the ideals of a real quadratic field. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1960), pp. 173-177. http://geodesic.mathdoc.fr/item/IVM_1960_4_a18/